Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 33, NWS Austin/San Antonio, TX

April 3, 2018Guadalupe County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 3, 2018, 9:43 PM CDT for Guadalupe County, Wilson County, Texas. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2018, 9:43 PM CDT (02:43 UTC)
Expired
Apr 3, 2018, 10:14 PM CDT
In force
31 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Guadalupe County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 43 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 9:45 PM CDTHAIL 11 Wnw La Vernia, TXQUARTER SIZED HAIL REPORTED FROM PIZZAHUT ON US HIGHWAY87 AND FM 1346.
Apr 3, 9:51 PM CDTHAIL 1.253 E La Vernia, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 5:51 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 2.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2018-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2018-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2333 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

422 
WUUS54 KEWX 040243
SVREWX
TXC187-493-040330-
/O.NEW.KEWX.SV.W.0033.180404T0243Z-180404T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
943 PM CDT TUE APR 3 2018

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  South central Guadalupe County in south central Texas...
  North central Wilson County in south central Texas...

* Until 1030 PM CDT

* At 942 PM CDT, a severe thunderstorm was located over La Vernia, or
  13 miles southeast of Randolph AFB, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  St. Hedwig, La Vernia, New Berlin and Sutherland Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2919 9802 2934 9822 2944 9814 2941 9787
TIME...MOT...LOC 0242Z 298DEG 19KT 2936 9813 

HAIL...1.00IN
WIND...60MPH
 
$$

MO
3 follow-up statements
809 
WWUS54 KEWX 040249
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
949 PM CDT TUE APR 3 2018

TXC187-493-040330-
/O.CON.KEWX.SV.W.0033.000000T0000Z-180404T0330Z/
Guadalupe TX-Wilson TX-
949 PM CDT TUE APR 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTH CENTRAL GUADALUPE AND NORTH CENTRAL WILSON COUNTIES...

At 949 PM CDT, a severe thunderstorm was located near La Vernia, or
10 miles northwest of Stockdale, moving east at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
La Vernia, New Berlin and Sutherland Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2932 9820 2944 9814 2941 9787 2919 9802
TIME...MOT...LOC 0249Z 289DEG 21KT 2935 9806 

HAIL...1.75IN
WIND...60MPH
 
$$

MO
198 
WWUS54 KEWX 040258
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
958 PM CDT TUE APR 3 2018

TXC187-493-040330-
/O.CON.KEWX.SV.W.0033.000000T0000Z-180404T0330Z/
Guadalupe TX-Wilson TX-
958 PM CDT TUE APR 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTH CENTRAL GUADALUPE AND NORTH CENTRAL WILSON COUNTIES...

At 957 PM CDT, a severe thunderstorm was located near Sutherland
Springs, or near Stockdale, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
La Vernia and Sutherland Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2930 9814 2942 9807 2941 9787 2919 9802
TIME...MOT...LOC 0257Z 280DEG 29KT 2933 9799 

HAIL...1.00IN
WIND...60MPH
 
$$

MO
543 
WWUS54 KEWX 040314
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1014 PM CDT TUE APR 3 2018

TXC187-493-040324-
/O.CAN.KEWX.SV.W.0033.000000T0000Z-180404T0330Z/
Guadalupe TX-Wilson TX-
1014 PM CDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GUADALUPE AND
NORTH CENTRAL WILSON COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled. A severe thunderstorm 
warning continues though 11 PM CDT for Southeastern Wilson County.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

LAT...LON 2930 9814 2942 9807 2941 9787 2919 9802
TIME...MOT...LOC 0311Z 298DEG 19KT 2929 9790 

$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 8:23 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Apr 3, 8:23 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
823 PM CDT Tue Apr 3 2018

.UPDATE...
Cancelled the western tier of counties of the Severe Thunderstorm
Watch 29. The Severe Thunderstorm Watch continues for areas east of
Interstate 35 and includes Bexar county through midnight night.

The cold front extends from a Giddings to Luling to San Antonio line.
Showers and thunderstorms have been developing along the front across
the eastern portion of the area as the boundary enters into a
favorable area for storms to generate. Some storms are expected to
become strong to marginally severe as the cold front moves towards
the coastal plains. The main weather threat will be large hail and
thunderstorm wind gusts of 60 mph. The front will be pushing away
from the area around midnight tonight and chances of rain come to an
end.

&&

.PREV DISCUSSION... /ISSUED 640 PM CDT Tue Apr 3 2018/

AVIATION.../00Z TAF CYCLE/

A strong cold front is currently moving south across the Hill Country
and northern I-35 corridor nearing KAUS. SHRA and a isolated TSRA
will develop on and behind the front as it moves south. Main
aviation impact will be the VCTS for KAUS/KSAT/KSSF from 00Z-04Z.
Furthermore, gusty north winds will occur immediately behind the
front with sustained 15-20 with gusts of 25-35 mph likely. Have
placed both VCTS for the central TAF sites and increased wind speeds.
If TSRA was to directly shift over terminal then drop in visibility
to 4SM could be possible. However, overall coverage should remain
isolated to scattered and not place this in a TEMPO group at this
time. Winds will decrease through the overnight to 10 to 15 knots by
morning as VFR prevails through the period.

PREV DISCUSSION... /ISSUED 622 PM CDT Tue Apr 3 2018/

UPDATE...
A new Severe Thunderstorm Watch is in effect for areas east of
Highway 281 and Interstate 37 through midnight tonight. The main
weather hazards through the period will be large hail and
thunderstorm wind gusts of 60 mph.

A cold front is pushing across the northern part of the Hill Country
and expected to generate a line of strong to marginally severe
thunderstorms as the frontal passage enters a more favorable
environment area (east of I-35) for storms to develop. The cold front
and expected weather associated with it should come to an end around
midnight tonight when the frontal boundary pushes to the southeast
and away from the area.

PREV DISCUSSION... /ISSUED 342 PM CDT Tue Apr 3 2018/

SHORT TERM (Tonight through Wednesday)...

Primary focus remains on the strong to severe thunderstorm potential
for portions of the Hill Country, into the I-35 corridor, and the
Coastal Plains this afternoon and through the evening. Main hazards
will be large hail (possibly to the size of tennis to baseballs),
40-60 mph winds, and frequent lightning. Main hazard window for
strong/severe storms will be from 3pm this afternoon in the north
Hill Country through the late afternoon and early evening near Austin
and then mid to late evening for the Coastal Plains. Windy
conditions will also occur behind the front with gusts to 25-35 mph
this evening and overnight.

Mesoscale Environment: A strong cold front is analyzed along a San
Angelo to Comanche to Greater Dallas/Fort Worth metroplex. This front
is intersecting a north to south oriented dryline extending south
from Junction to Rocksprings to Del Rio. A warm sector to the south
and east of these boundaries is characterized by 2500-3000 J/kg ML
CAPE with 80-20 J/Kg CIN with 0-6km shear near 40-50 knots while mid
and upper level divergence overspreads the region from a passing
shortwave trough over the Rio Grande. Impressive and very steep
lapse rates of 8-9C/Km are analyzed to be in place over the entire
region. This will support very robust updrafts capable of producing
large hail. Latest satellite imagery indicates more agitated cumulus
across far north Williamson and Burnet ahead of the strong front two
county tiers north. Latest aircraft soundings out of Austin show a
slow erosion of the capping inversion over the past two hours. The
ample cloud cover from this morning has helped stabilize the I-35
corridor but cloud opacity has decreased over the past hour and
surface temperatures have warmed. Both the surface heating and
dynamic lift as noted through cooling mid/upper level clouds should
act to weaken the capping inversion next 1-2 hours.

The cold front will help provide the surface convergence needed to
help get over the cap as well. A broken line of strong/severe
thunderstorms is expected to develop through the afternoon and
evening. This line will shift southeast this afternoon and evening
with hazards ending north to south. All hazards will end near
midnight as the front clears towards the Texas Coast.

Much cooler and drier Wednesday morning as temperatures fall into the
mid 40s. Wind chills may actually feel like the upper 30s in some
select locations. Near-critical fire weather conditions will occur as
humidity falls into the mid teens to low 20s. Temperatures will only
reach to near 70F.

LONG TERM (Thursday through Tuesday)...

A conditional hazard window exist Friday afternoon and evening for
strong to severe storms depending on the next frontal timing and peak
instability collocation evolution. Near to above normal temperatures
are expected late week into Friday before a cool down near normal
over the weekend behind the front. Dry conditions are expected
through the weekend with humid conditions returning late weekend
prior to another frontal passage Monday.

A fluctuation of airmass changes will occur late week and into early
next week as the dry and moist airmasses swing back and forth across
south-central Texas. Humid conditions will return Thursday and
Friday with dewpoints back into the mid to upper 60s. Strong to
severe storms look probable for north and central Texas where some
greater forcing will be in place. The strength of the capping
inversion will be key for storms this far south on Friday afternoon
and evening. If storms do not happen to form over the Hill Country
Friday then activity strength should wane prior to its arrival along
the front early Saturday morning. However, if the front move faster
then currently advertised or impulses pivot southward, this could
help promote storms farther south.

The cold front will shift through Saturday morning with rain and some
thunder associated with it. Overall totals don't look to be too
hefty currently given the progressive nature. A dry Sunday is
expected with a reinforcing cold front being a possibility on Monday
with a dry Tuesday looking probable.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              47  71  51  79  65 /  40   0   0  -   20
Austin Bergstrom Intl Airport  46  70  48  79  66 /  40   0   0  -   20
New Braunfels Muni Airport     48  70  50  79  66 /  40   0   0  -   20
Burnet Muni Airport            42  68  48  77  63 /  10   0   0   0  10
Del Rio Intl Airport           55  75  53  82  64 /  -    0   0   0  -
Georgetown Muni Airport        44  69  48  78  64 /  20   0   0  -   20
Hondo Muni Airport             51  74  51  81  65 /  20   0   0   0  10
San Marcos Muni Airport        47  70  50  79  66 /  40   0   0  -   20
La Grange - Fayette Regional   48  70  51  78  67 /  60   0   0  10  10
San Antonio Intl Airport       51  71  52  79  66 /  40   0   0  -   20
Stinson Muni Airport           54  70  53  79  66 /  40   0   0  -   20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...Runyen
Synoptic/Grids...17
Public Service/Data Collection...Treadway
Hazardous weather outlook, Apr 3, 2:55 PM CDT, 6 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
255 PM CDT Tue Apr 3 2018

TXZ171>173-183>194-202>209-217>225-228-042000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
255 PM CDT Tue Apr 3 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Severe thunderstorms will be possible along and east of a line
from Llano to Kerrville to Uvalde. A strong cold front will move
through this afternoon and evening that will bring the potential
for severe storms with very large hail, perhaps up to 2 inches in
diameter, and straight line winds up to 70 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Please report severe weather to local law enforcement or the
National Weather Service.

In the hours before

Special weather statement, Apr 3, 4:37 PM CDT, 5 hours 6 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
437 PM CDT TUE APR 3 2018

TXZ171-172-032230-
Llano TX-Burnet TX-
437 PM CDT TUE APR 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR LLANO AND BURNET COUNTIES UNTIL
530 PM CDT...

At 436 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles north of Copperas Cove to 6 miles
south of Valley Spring. Movement was southeast at 15 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Burnet, Kingsland, Llano, Buchanan Dam, Gainesville, Granite Shoals,
Horseshoe Bay, Buchanan Lake Village, Highland Haven, Inks Lake State
Park, Watson, Bluffton, Lake Victor, Baby Head, Stolz, Joppa, Oxford,
Shady Grove, Lone Grove and Valley Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central Texas.

LAT...LON 3103 9790 3091 9783 3088 9786 3050 9852
      3050 9878 3079 9894 3092 9871 3092 9842
      3094 9841 3096 9845 3098 9844 3101 9846
      3103 9844
TIME...MOT...LOC 2136Z 326DEG 15KT 3128 9791 3076 9881

TB3
Special weather statement, Apr 3, 6:47 PM CDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
647 PM CDT TUE APR 3 2018

TXZ190>192-040030-
Blanco TX-Hays TX-Travis TX-
647 PM CDT TUE APR 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAYS...NORTHWESTERN
TRAVIS AND NORTHEASTERN BLANCO COUNTIES UNTIL 730 PM CDT...

At 645 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cypress Mill, or 10 miles southeast of Round Mountain, moving east at
40 mph.

Dime to penny sized hail and winds in excess of 40 mph will be
possible with this storm.

Locations impacted include...
Austin, Leander, Lakeway, Lago Vista, Bee Cave, Hudson Bend, The
Hills, Cypress Mill, Pedernales Falls State Park, Mansfield Dam,
Jonestown, Briarcliff, Point Venture, Volente and Lost Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

LAT...LON 3032 9781 3022 9825 3039 9832 3045 9821
      3043 9813 3046 9810 3049 9810 3049 9812
      3051 9811 3061 9794
TIME...MOT...LOC 2345Z 250DEG 36KT 3034 9819

TB3
Special weather statement, Apr 3, 8:48 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
848 PM CDT TUE APR 3 2018

TXZ209-040215-
Fayette TX-
848 PM CDT TUE APR 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FAYETTE COUNTY UNTIL 915
PM CDT...

At 848 PM CDT, Doppler radar was tracking a strong thunderstorm near
Muldoon, or 8 miles southeast of Smithville, moving east at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
La Grange, Muldoon, Rabbs Prairie, Swiss Alp, Plum, Rutersville,
Ammannsville, O'Quinn, West Point, Mullins Prairie, Kirtley and
Holman.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

LAT...LON 2976 9680 2981 9719 2992 9717 2999 9709
      3005 9676
TIME...MOT...LOC 0148Z 272DEG 32KT 2990 9709

MO
Special weather statement, Apr 3, 8:55 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
855 PM CDT TUE APR 3 2018

TXZ205-207-040230-
Guadalupe TX-Bexar TX-
855 PM CDT TUE APR 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE AND EAST
CENTRAL BEXAR COUNTIES UNTIL 930 PM CDT...

At 855 PM CDT, Doppler radar was tracking a strong thunderstorm over
Terrell Hills, or near San Antonio Int Airport, moving east at 25
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
San Antonio, Schertz, Cibolo, Universal City, Live Oak, Selma, San
Antonio Int Airport, Randolph AFB, Kirby, Alamo Heights, Windcrest,
Terrell Hills, Olmos Park, St. Hedwig, China Grove, Santa Clara,
Zuehl, Converse, Castle Hills and Martinez.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

LAT...LON 2938 9855 2956 9852 2960 9832 2959 9831
      2962 9826 2964 9815 2941 9816 2938 9819
TIME...MOT...LOC 0155Z 260DEG 20KT 2949 9844

MO
Local storm report, Apr 3, 9:27 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
927 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             2 ESE KIRBY             29.45N 98.36W
04/03/2018  E1.75 INCH       BEXAR              TX   PUBLIC

            QUARTER TO GOLFBALL SIZED HAIL.

&&

OB
Local storm report, Apr 3, 9:34 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
934 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             2 SE KIRBY              29.44N 98.36W
04/03/2018  E1.00 INCH       BEXAR              TX   PUBLIC

            QUARTER SIZED HAIL BETWEEN KIRBY AND CHINA
            GROVE REPORTED BY PUBLIC.

&&

OB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:48 PM CDTSpecial Weather StatementEWXFayette27 min
Apr 3, 8:55 PM CDTSpecial Weather StatementEWXBexar35 min
Apr 3, 9:12 PM CDTSevere Thunderstorm WarningEWXBexar, Guadalupe, Wilson48 min
Apr 3, 10:04 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Guadalupe, Karnes, Wilson40 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.